# SDR SCNA20190627073

- Difficulty date: June 27, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 42,287 hours, 19,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS OUT ON RH SIDE. REMOVED AND REPLACED 4 EA EMERLIGHT BATTERY PACKS. OPS CHECKS GOOD.
